# SDR AWXA200500996

- Difficulty date: July 24, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654797379
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK, DISCOVERED INNER CHORD CRACKED, 1 INCH, IN CABIN AREA, BS 616, WL 208, BL 60R.  MAINTENANCE CUT OUT DAMAGED SECTION OF INNER CHORD AT BS 616, WL 208, BL 60R IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) NUMBER 03-5361-0522-RC1.  FABRICATED SPLICE CHANNEL, SPLICE STRAP AND INNER CHORD IAW AWA ER 03-5361-05221-RC1.  INSTALLED FABRICATED REPAIR PARTS AT BS 616, WL 208, BL 60R IAW AWA ER 03-5361-5221-RC1.
